# SDR 99T64R369AR

- Difficulty date: March 11, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Lt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP LEFT WING CORROSION ON SKIN AND SCREW RUSTY INBOARD END WING L/E BETWEEN 1 AND 2 PYLONS, XFS 291.500.  REMOVED CORROSION, FABRICATED DOUBLER AND FILLER AND INSTALLED PER EO 99-061 AND 99-031.  (M)
